# SDR DLM11010547

- Difficulty date: April 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 15,411 hours, 2,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT OUTBOARD FLAP POS INDICATOR INOP.  RESET FCC NR 1 ALSO RESET FLAP INDICATION CKS OK
